# SDR AALA974045

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197/110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT AN AREA OF CORROSION ON THE LOWER SURFACE OF THE FRAME INNER CHORD FORWARD FLANGE IN THE AFT CARGO COMPARTMENT. THE BLEND-OUT EXCEEDS SRM MAXIMUM LIMITS.  REFINISHED BLENDED AREA PER SRM 53-00-07.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1479.  TST:  27,633.03 HOURS.  CYCLES:  4,256.  (X)
